Volume 2, issue 1 (2002)

Download this article
For printing
Recent Issues

Volume 20
Issue 3, 1073–1600
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Bihomogeneity of solenoids

Alex Clark and Robbert Fokkink

Algebraic & Geometric Topology 2 (2002) 1–9
Bibliography
1 R Fokkink, L Oversteegen, Homogeneous weak solenoids, Trans. Amer. Math. Soc. 354 (2002) 3743 MR1911519
2 K Kawamura, On a construction of homogeneous, non-bihomogeneous continua of P. Minc, Topology Proc. 19 (1994) 121 MR1369754
3 J Keesling, The group of homeomorphisms of a solenoid, Trans. Amer. Math. Soc. 172 (1972) 119 MR0315735
4 G Kuperberg, Another homogeneous, non-bihomogeneous Peano continuum, Bull. Polish Acad. Sci. Math. 44 (1996) 457 MR1420960
5 K Kuperberg, On the bihomogeneity problem of Knaster, Trans. Amer. Math. Soc. 321 (1990) 129 MR989579
6 K Kuperberg, Bihomogeneity and Menger manifolds, from: "Proceedings of the International Conference on Set-theoretic Topology and its Applications, Part 2 (Matsuyama, 1994)" (1998) 175 MR1611226
7 M C McCord, Inverse limit sequences with covering maps, Trans. Amer. Math. Soc. 114 (1965) 197 MR0173237
8 P Minc, Solenoids and bihomogeneity, from: "Continua (Cincinnati, OH, 1994)", Lecture Notes in Pure and Appl. Math. 170, Dekker (1995) 297 MR1326852
9 J Nielsen, Untersuchungen zur Topologie der geschlossenen zweiseitigen Flächen, Acta Math. 50 (1927) 189 MR1555256
10 J T Rogers Jr., Homogeneous hereditarily indecomposable continua are tree-like, Houston J. Math. 8 (1982) 421 MR684167
11 J T Rogers Jr., J L Tollefson, Maps between weak solenoidal spaces, Colloq. Math. 23 (1971) 245 MR0309046
12 J T Rogers Jr., J L Tollefson, Homeomorphisms homotopic to induced homeomorphisms of weak solenoidal spaces, Colloq. Math. 25 (1972) 81 MR0301689
13 P Scott, Subgroups of surface groups are almost geometric, J. London Math. Soc. $(2)$ 17 (1978) 555 MR0494062
14 N Steenrod, The Topology of Fibre Bundles, Princeton Mathematical Series 14, Princeton University Press (1951) MR0039258
15 G S Ungar, On all kinds of homogeneous spaces, Trans. Amer. Math. Soc. 212 (1975) 393 MR0385825
16 F Waldhausen, On irreducible 3–manifolds which are sufficiently large, Ann. of Math. $(2)$ 87 (1968) 56 MR0224099